# SDR QXEA200400447

- Difficulty date: June 15, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 6,149 hours, 4,610 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 3502
- Part serial: 1103
- Condition: Failed
- Location: Zone 200
- Part time: 6,149 hours, 4,610 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4093 - BURNED WIRE ODOR COMING FROM NR 2 RIGHT OUTBOARD TRU.  REMOVED AND REPLACED NR 2 RIGHT HAND TRU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
